Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 11, NWS Green Bay, WI

April 10, 2017Forest County, Vilas County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Apr 10, 2017, 12:06 AM CDT for Forest County, Vilas County, Wisconsin. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2017, 12:06 AM CDT (05:06 UTC)
Expired
Apr 10, 2017, 12:45 AM CDT
In force
39 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Forest County, WI, Vilas County, WI

The radar

The Marquette radar (KMQT), 118 km from the middle of the area, began a volume at 05:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 12:01 AM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 5.1 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2017-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2017-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-294 J/kg
Mixed-layer LCL
1327 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
270 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

112 
WUUS53 KGRB 100506
SVRGRB
WIC041-125-100545-
/O.NEW.KGRB.SV.W.0011.170410T0506Z-170410T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service GREEN BAY WI
1206 AM CDT MON APR 10 2017

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Northwestern Forest County in northeastern Wisconsin...
  Southeastern Vilas County in north central Wisconsin...

* Until 1245 AM CDT.

* At 1205 AM CDT, severe thunderstorms were located along a line
  extending from 10 miles south of Watersmeet to Phelps to 6 miles
  northeast of Eagle River, moving east at 55 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts. 

  SOURCE...Trained weather spotters. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Eagle River, Phelps, Alvin, Franklin Lake Campground, Nelma, Anvil
  Lake Campground, Land O Lakes, Lac Vieux Desert, Windsor Dam
  Campground and Stevens Lake Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 4614 8909 4602 8882 4603 8879 4603 8878
      4602 8878 4602 8877 4603 8873 4602 8872
      4601 8868 4592 8868 4589 8926 4604 8921
      4617 8924
TIME...MOT...LOC 0505Z 257DEG 49KT 4612 8913 4605 8911 4597 8914 

HAIL...1.75IN
WIND...60MPH
 
$$

Bersch
2 follow-up statements
800 
WWUS53 KGRB 100521
SVSGRB

Severe Weather Statement
National Weather Service GREEN BAY WI
1221 AM CDT MON APR 10 2017

WIC041-125-100545-
/O.CON.KGRB.SV.W.0011.000000T0000Z-170410T0545Z/
Forest WI-Vilas WI-
1221 AM CDT MON APR 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHWESTERN FOREST AND SOUTHEASTERN VILAS COUNTIES...

At 1220 AM CDT, severe thunderstorms were located along a line
extending from 13 miles west of Iron River to 8 miles east of Phelps
to 14 miles east of Eagle River, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Alvin, Franklin Lake Campground, Windsor Dam Campground, Nelma and
Stevens Lake Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4590 8906 4604 8902 4611 8902 4602 8882
      4603 8879 4603 8878 4602 8878 4602 8877
      4603 8873 4602 8872 4601 8868 4592 8868
TIME...MOT...LOC 0520Z 257DEG 36KT 4613 8891 4603 8891 4595 8896 

HAIL...1.00IN
WIND...60MPH
 
$$

Bersch
009 
WWUS53 KGRB 100537
SVSGRB

Severe Weather Statement
National Weather Service GREEN BAY WI
1237 AM CDT MON APR 10 2017

WIC041-125-100546-
/O.EXP.KGRB.SV.W.0011.000000T0000Z-170410T0545Z/
Forest WI-Vilas WI-
1237 AM CDT MON APR 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FOREST AND
SOUTHEASTERN VILAS COUNTIES WILL EXPIRE AT 1245 AM CDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore the warning will
be allowed to expire.  However small hail, gusty winds and heavy rain
are still possible with these thunderstorms.

A severe thunderstorm watch remains in effect until 500 AM CDT for
north central and northeastern Wisconsin.

LAT...LON 4590 8906 4604 8902 4611 8902 4602 8882
      4603 8879 4603 8878 4602 8878 4602 8877
      4603 8873 4602 8872 4601 8868 4592 8868
TIME...MOT...LOC 0536Z 255DEG 32KT 4612 8874 4602 8874 4594 8879 

$$

Bersch

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 9:13 PM CDT, 2 hours 53 minutes earlier.

Area forecast discussion, Apr 9, 9:13 PM CDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
913 PM CDT Sun Apr 9 2017

Updated aviation portion for 06Z TAF issuance
and new information added to update section

.UPDATE...
Issued at 858 PM CDT Sun Apr 9 2017

The first round of storms has now shifted into Upper Michigan, but
additional develop was occurring back to the west over eastern
Minnesota, northeast Iowa, and western Wisconsin. That should
shift northeast into the area later tonight. The focus is again
likely to be across the north. Since the combo outflow
boundary/cool front has sagged south to around highway 29, the
storms should be elevated by the time they arrive in the area.
That will make hail the primary threat.

There is also concern that a flooding threat could develop over
the portions of north-central Wisconsin that got significant rain
during the late afternoon. The RHI ASOS reported 1.56 inches of
rain during the afternoon and early evening. The rains so far
have basically fallen within an area bounded by Rhinelander,
Argonne, and Iron Mountain on the north and Merrill, Antigo, and
Wausaukee on the south. Although northern Wisconsin has been
fairly dry recently, if additional rains fall in the same area
area, some localized flooding could develop. The RAP and HRRR
suggest another substantial round of rains will move through the
north between 1100 pm and about 300 am, with yet another possible
mid-morning Monday. Will be closely monitoring the mesoscale
structure of the additional convection for training storms and an
increased flooding potential.

Updated product suite will be out withiin about 1/2 hour.
&&

.SHORT TERM...Tonight and Monday
Issued at 302 PM CDT Sun Apr 9 2017

Main forecast focus to be on thunderstorm chances late this
afternoon into the overnight hours and the potential for any of
these storms to become severe.

The 19z MSAS analysis showed an area of low pressure on the
Nebraska/Iowa border with a warm front extended northeastward
through central IA into north-central WI. Dew points have climbed
into the upper 40s to lower 50s across northeast WI and the radar
mosaic now picking up a band of showers and thunderstorms along
the warm front. Some of these storms have become strong and will
need to be watched.

The warm front is forecast to stall near its current location
tonight as the low pressure rides northeast along the stalled
boundary. The strongest frontogenetical forcing/baroclinic zone
would then set-up along and north of the boundary and it is this
location that should see the highest precipitation chances.
Furthermore, northern WI will reside on the edge of a mid-level
cap, thus a better chance of seeing thunderstorms continue through
most of the night. Best severe potential should also be across the
north where shear is the strongest (> 50 kts) and provide
sufficient updrafts to possibly allow a few storms to approach
severe limits. For central and east-central WI, it may take until
the approach of the surface low to allow for showers or
thunderstorms to move into this part of the state, mainly after
midnight. While central/east-central WI to have more instability,
the shear is not as strong compared to northern WI (40 kts). The
key to any severe potential here is the capping inversion which
may not break. Anticipate thunder chances to diminish later
tonight, but showers to persist into Monday. Min temperatures to
be in the upper 30s to lower 40s north, lower to middle 50s south.

The surface low is forecast to ride the stalled boundary across
central/east-central WI Monday morning and will continue to bring
rain showers to northern WI and a good chance of showers/isolated
thunderstorms to central/east-central WI. As the surface low exits
Monday afternoon, this will allow the frontal boundary to start
sagging south and exit the forecast area by late afternoon with
additional rain showers possible due to the deformation axis
rotating through the area. Colder air is expected to get pulled
into northern WI later in the day and may allow for some snow to
mix with the rain over Vilas county toward evening. A wide range
in temperatures can be expected on Monday with north-central WI
essentially seeing steady or slowly falling temperatures into the
middle 30s to around 40 degrees, while southern sections of the
forecast area reach the lower 60s.

.LONG TERM...Monday Night Through Sunday
Issued at 302 PM CDT Sun Apr 9 2017

Primary issue Monday night is the rain to snow or mix transition
as compact low pressure system tracks across the state. Colder air
in the wake of the system will produce some snow accumulation,
especially on grassy areas. How far southeast to mention this
snowfall and snow accumulation varies from model to model. The
colder NAM and ECMWF bring a minor snow accumulation all the way
to the fox cities, while the warmer GFS confines the snow further
northwest. Several inches of accumulation still likely across
North central Wisconsin, in the deformation area of the nearly
stacked 850 to 700mb low system. The stacked system may also tend
to have a slow departure Tuesday morning with additional small
mixed pcpn chances.

Eventually dry weather will return Tuesday into Wednesday with
weak upper ridging. A weak short wave and cold front passage
Wednesday night may produce a chance of showers, possibly mixed
across the north.

Upper ridging resumes for the rest of the week with a gradual
warming trend. Next frontal system arrives for the start of next
weekend.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 858 PM CDT Sun Apr 9 2017

Still expect lower clouds and visibilities to expand southeast
across the area in the wake of a cold front/outflow boundary
sagging south across the area, although that has been slow to
occur thus far. Perhaps it will start to happen faster once the
next round of convection arrives in the area later tonight. Still
expect LLWS for a time in advance of the front over east-central
Wisconsin tonight.
&&

.HYDROLOGY...
Issued at 302 PM CDT Sun Apr 9 2017

Potential of an inch to two inches of rainfall roughly northwest
of line from Marshfield to Crivitz. A warm front positioned
across northern Wisconsin will be the primary focus of showers
and storms tonight into Monday. Monday into Monday night, rain
will become more widespread as a low pressure system tracks across
central and northeast Wisconsin. The previous warm front is
expected to shift south a bit as near stationary front and will be
the primary focus of more rainfall. The greatest rainfall amounts
are expected to be associated with this frontal boundary. Will
issue an ESF due to the potential of 1 to 2 inches of rainfall and
some river rises. But due to dry conditions across the north, the
rainfall will also serve as welcome relief for high fire danger.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE.........Skowronski
SHORT TERM.....AK
LONG TERM......TDH
AVIATION.......Skowronski
HYDROLOGY......TDH
Hazardous weather outlook, Apr 9, 9:45 PM CDT, 2 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
945 PM CDT Sun Apr 9 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-101100-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
945 PM CDT Sun Apr 9 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Thunderstorms are likely across central and northern Wisconsin
tonight. There is also a chance of thunderstorms in east-central
Wisconsin after midnight. Some of storms could be severe and
produce hail 1 inch in diameter or larger. Heavy rainfall is also
possible, especially across the north.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Showers and a few thunderstorms will continue Monday. Some of the
storms could produce heavy rain and hail, though the risk of
severe hail will be much lower than tonight.

The rain showers should change to snow showers across far northern
Wisconsin Monday night, with a small accumulation possible,
mostly on the grass.

.SPOTTER INFORMATION STATEMENT...

Formal spotter activation will not be needed tonight, though
spotters are requested to report and hail or flooding to the
National Weather Service in Green Bay.

LMZ521-522-541>543-101100-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
945 PM CDT Sun Apr 9 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

High waves and gusty south winds will continue to pose a threat
to mariners with small craft on Lake Michigan.

There is a chance of thunderstorms. A few storms could produce
hail and gusty winds.

Warm moist air moving over the cool waters of Lake Michigan may
produce some marine fog at times.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Marine fog could last into part of Monday before dissipating.

Scattered thunderstorms could also be a hazard to mariners on
Monday.

Skowronski

In the hours before

Local storm report, Apr 9, 9:09 PM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
909 PM CDT SUN APR 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HEAVY RAIN       RHINELANDER             45.63N 89.41W
04/09/2017  M1.08 INCH       ONEIDA             WI   ASOS

            LAST 2 HOURS. MDT RAIN CONTINUES.

0606 PM     HAIL             W TRIPOLI               45.55N 90.00W
04/09/2017  M1.00 INCH       LINCOLN            WI   PUBLIC

0625 PM     HAIL             CALDRON FALLS RESERVOIR 45.35N 88.25W
04/09/2017  M0.88 INCH       MARINETTE          WI   CO-OP OBSERVER

0630 PM     HAIL             8 N TOMAHAWK            45.58N 89.73W
04/09/2017  M1.00 INCH       ONEIDA             WI   TRAINED SPOTTER

0635 PM     HAIL             HARSHAW                 45.66N 89.65W
04/09/2017  M0.75 INCH       ONEIDA             WI   PUBLIC

0645 PM     HAIL             W RHINELANDER           45.63N 89.41W
04/09/2017  M0.75 INCH       ONEIDA             WI   PUBLIC

0648 PM     HAIL             3 NW RHINELANDER        45.66N 89.45W
04/09/2017  E1.00 INCH       ONEIDA             WI   PUBLIC

            IN NEWBOLD

0652 PM     HAIL             4 N RHINELANDER         45.69N 89.41W
04/09/2017  M0.75 INCH       ONEIDA             WI   TRAINED SPOTTER

0655 PM     HAIL             SUGAR CAMP              45.78N 89.30W
04/09/2017  M1.00 INCH       ONEIDA             WI   PUBLIC

            VIA WSAW TV-7.

0821 PM     HAIL             HOMESTEAD               45.78N 88.20W
04/09/2017  M0.25 INCH       FLORENCE           WI   LAW ENFORCEMENT

&&

SAC
Special weather statement, Apr 9, 9:17 PM CDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service GREEN BAY WI
917 PM CDT SUN APR 9 2017

WIZ005-010>012-100315-
Vilas WI-Florence WI-Oneida WI-Forest WI-
917 PM CDT SUN APR 9 2017

...THUNDERSTORMS WITH HAIL MOVING THROUGH NORTHEAST
WISCONSIN...

At 916 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles west of Iron River to 11 miles
southeast of Eagle River. Movement was east at 40 mph.

Half inch hail will be possible with these storms.

Locations impacted include...
Florence, Phelps, Tipler, Popple River, Three Lakes, Commonwealth,
Alvin, Long Lake, Franklin Lake Campground and Anvil Lake Campground.

LAT...LON 4602 8882 4603 8878 4602 8878 4601 8868
      4599 8867 4599 8862 4602 8860 4601 8859
      4602 8853 4599 8850 4600 8846 4598 8842
      4599 8838 4596 8833 4596 8825 4595 8824
      4595 8820 4579 8830 4573 8926 4612 8905
TIME...MOT...LOC 0216Z 260DEG 35KT 4611 8886 4583 8903

Skowronski
Special weather statement, Apr 9, 10:32 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service GREEN BAY WI
1032 PM CDT SUN APR 9 2017

WIZ005-010-100500-
Vilas WI-Oneida WI-
1032 PM CDT SUN APR 9 2017

...SPECIAL WEATHER STATEMENT...

At 1031 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Tripoli, or 26 miles southeast of Park Falls,
moving northeast at 45 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Willow Reservoir around 1045 PM CDT.
  Squirrel Lake around 1055 PM CDT.
  Boulder Junction around 1125 PM CDT.

Other locations impacted by this storm include Sayner, Land O Lakes,
Lac Vieux Desert, Hazelhurst, Woodruff, St Germain, Arbor Vitae,
Trout Lake, Manitowish Waters and Star Lake.

Thunderstorms continue to increase in coverage and intensity
northwest Wisconsin late this evening, thus stay tuned to later
statements and possible warnings.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4613 8906 4556 8992 4556 9004 4598 9005
      4598 8993 4630 8993
TIME...MOT...LOC 0329Z 221DEG 39KT 4562 9012

Eckberg
Special weather statement, Apr 9, 10:56 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service GREEN BAY WI
1056 PM CDT SUN APR 9 2017

WIZ005-010-100515-
Vilas WI-Oneida WI-
1056 PM CDT SUN APR 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR VILAS AND NORTHWESTERN ONEIDA
COUNTIES UNTIL 1215 AM CDT...

At 1055 PM CDT, Doppler radar was tracking a strong thunderstorm
near Phillips, or 12 miles south of Park Falls. Scattered showers
and thunderstorms were also moving across northern Oneida into Vilas
County. A severe thunderstorm was also located about 17 miles west
of Meford.

The thunderstorms were moving to the northeast around 45 mph.

Some of the stronger storms could produce three quarter inch hail
and winds in excess of 40 mph. Residents should continue to monitor
later statements and possible warnings as thunderstorms move across
the region into early Monday morning.

This strong thunderstorm will be near...
  Squirrel Lake around 1125 PM CDT.
  Lac Du Flambeau around 1130 PM CDT.
  Boulder Junction around 1200 AM CDT.

Other locations impacted by this storm include Sayner, Land O Lakes,
Lac Vieux Desert, Hazelhurst, Woodruff, St Germain, Arbor Vitae,
Trout Lake, Manitowish Waters and Star Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4613 8906 4556 8982 4556 9004 4598 9005
      4598 8993 4630 8993
TIME...MOT...LOC 0349Z 239DEG 33KT 4576 9037

Eckberg
Local storm report, Apr 9, 11:31 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1131 PM CDT SUN APR 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 PM     TSTM WND GST     LAC DU FLAMBEAU         45.96N 89.88W
04/09/2017  E50 MPH          VILAS              WI   LAW ENFORCEMENT

            RELAYED FROM A DNR OFFICIAL

&&

BERSCH
Local storm report, Apr 9, 11:32 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1132 PM CDT SUN APR 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 PM     HAIL             LAC DU FLAMBEAU         45.96N 89.88W
04/09/2017  E1.75 INCH       VILAS              WI   LAW ENFORCEMENT

1130 PM     HAIL             2 S LAC DU FLAMBEAU     45.93N 89.88W
04/09/2017  M1.00 INCH       VILAS              WI   TRAINED SPOTTER

            WINDS ESTIMATED 40-45MPH

&&

BERSCH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:13 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest62 min
Apr 9, 8:14 PM CDTSevere Thunderstorm WarningGRBFlorence17 min
Apr 9, 9:17 PM CDTSpecial Weather StatementGRBFlorence58 min
Apr 9, 10:32 PM CDTSpecial Weather StatementGRBVilas88 min
Apr 9, 10:56 PM CDTSpecial Weather StatementGRBVilas79 min
Apr 9, 11:25 PM CDTSevere Thunderstorm WarningGRBVilas50 min
Apr 9, 11:35 PM CDTSevere Thunderstorm WarningGRBLincoln, Oneida55 min
Apr 10, 12:12 AM CDTSevere Thunderstorm WarningGRBMarathon48 min
Apr 10, 12:23 AM CDTSevere Thunderstorm WarningGRBOneida37 min
Apr 10, 12:27 AM CDTSevere Thunderstorm WarningGRBLincoln63 min
Apr 10, 12:54 AM CDTSevere Thunderstorm WarningGRBFlorence, Forest46 min
Apr 10, 12:59 AM CDTSevere Thunderstorm WarningGRBMarathon31 min
Apr 10, 1:11 AM CDTSevere Thunderstorm WarningGRBLanglade, Oneida33 min
Apr 10, 1:23 AM CDTSevere Thunderstorm WarningGRBMarathon, Menominee, Shawano25 min
Apr 10, 1:51 AM CDTSpecial Weather StatementGRBPortage39 min
Apr 10, 4:20 AM CDTSmall Craft AdvisoryGRB24 hr
Apr 10, 6:03 AM CDTSpecial Marine WarningGRB57 min
Apr 10, 6:32 AM CDTSpecial Weather StatementGRBKewaunee43 min
Apr 10, 6:50 AM CDTSevere Thunderstorm WarningGRBKewaunee25 min
Apr 10, 6:54 AM CDTSpecial Marine WarningGRB96 min
Apr 10, 7:33 AM CDTSpecial Weather StatementGRBMarathon, Portage, Wood27 min
Apr 10, 8:38 AM CDTSpecial Weather StatementGRBMenominee, Outagamie, Shawano, Waupaca37 min
Apr 10, 9:31 AM CDTSpecial Weather StatementGRBMarinette29 min
Apr 10, 10:17 AM CDTRiver Flood AdvisoryGRBFlorence, Marinette36 hr
Apr 10, 10:28 AM CDTRiver Flood AdvisoryGRBFlorence, Marinette4 days
Apr 10, 3:13 PM CDTWinter Weather AdvisoryGRBFlorence, Forest, Langlade, Lincoln, Marinette, Oconto and 2 more18 hr
Apr 10, 6:42 PM CDTSpecial Weather StatementGRBWinnebago33 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.